# SDR SWAA2021121444782

- Difficulty date: November 17, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 20,443 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A113-91 AFT CARGO COMPARTMENT STA 727I TO STA 727J L/H Z ANGLE HAS SEVERAL AREAS OF CORROSION. ; / [01] REMOVED CORROSION IAW B737 SRM 51-10-02-OG 0; [02] ORIGINAL .040' LOSS .011' REM .029'; OUT OF LIMITS I/A/W SRM 53-00-53-1A-1 FIG 103 VIEW A-A. TOOL# 36649 DUE 12AUG22; [03] CONCUR; [04] NEED TO ADD MEASURMENTS; [05] REM0VED L/H Z ANGLE STA. 727H +10-787+10IAW B737 SRM 53-00-53-2R-5 REPAIR 5; [06] MATERIAL FOR REPAIR VERIFIED ASBAC1496-377-7075-T62 IAW B737 SRM 53-00-53-2R-5 REPAIR 5. TABLE 201. A TAG #A35899; [07] VERIFIED STEP 5 AND 6; [08] LOCATED AND DRILLED REPAIR PARTS IAW B737 SRM 53-00-53-2R-5 REPAIR 5; [09] INSPECTION CW STEP 8; [10] OK TO TREAT AND PRIME; [11] TREATED AND PRIMED REPAIR PARTS IAW B737 ARM 53-00-53-2R-5 REPAIR 5. AND B737 AMM 51-21-72-37-801; [12] INSPECTION CW STEP 11; [13] OK TO CIC; [14] APPLIED CIC TO LOWER SURFACE OF ANGLE IAW B737 AMM 51-21-91-620-802; [15] VERIFIED STEP 14  OK TO INSTALL; [16] INSTALLED REPAIR PARTS IAW B737 ARM 53-00-53-2R 5 REPAIR 5; [17] VERIFIED STEP 16  OK TO CIC; [18] APPLIED CIC TO ANGLE IAW B737 AMM 51-21-91-620-802; [19] INSPECTION CW STEP 18; [20] RII REQUIREMENTS CW; [21] AUDIT CW
